Tunneling in a high transverse magnetic field

Jainendra K. Jain, S. Kivelson

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We have studied two simple model tunneling problems involving an electron in two spatial dimensions in the presence of a high magnetic field, both by numerical integration of Schrödingers equation, and by a semiclassical evaluation of the coherent-state path integral. We find that the semiclassical approach is analytically tractable and produces results in good agreement with the numerical results.

Original languageEnglish (US)
Pages (from-to)3467-3470
Number of pages4
JournalPhysical Review A
Volume36
Issue number7
DOIs
StatePublished - Jan 1 1987

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Atomic and Molecular Physics, and Optics

Cite this